# SDR ERAA074616

- Difficulty date: June 13, 2001
- Submitted: July 23, 2001
- Operation: General aviation
- Aircraft: N290EH
- Make and model: Bolkms BO105A
- Aircraft serial: S850
- Aircraft time: 6,005 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001007
- Part serial: 911
- Condition: Contaminated
- Location: Main Rotor
- Part time: 12,460 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION IS CONTAMINATED BY TRASH FROM OIL COOLER.  REMOVED ALL OIL JETS TO FLUSH OUT ALL OIL PASSAGES.   REMOVED TOP CASE & CENTER HOUSING, CLEANED AND FLUSHED ALL OIL JETS AND OIL PASSAGES, REPAIRED ACCEDSSORY DRIVE, REASSEMBLED TRANSMISSION WITH NEW O-RINGS IAW REM 103.
